Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2004
Título: Automorphisms of endomorphism monoids of 1-Simple free algebras
Autor: Konieczny, Janusz
Araújo, João
Palavras-chave: Automorphisms
Endomorphisms
Free
Independent
Monoids
Simple
Universal algebras
Data: 2011
Editora: Taylor & Francis
Citação: Konieczny, Janusz; Araújo, João - Automorphisms of endomorphism monoids of 1-Simple free algebras. "Communications in Algebra" [Em linha]. ISSN 0092-7872 (Print) 1532-4125 (Online). Vol. 37, nº 1 (2011), p. 83-94
Resumo: For any set X and any variety V of algebras, let A = A_V(X) be the free algebra in V with set X of free generators, and let End(A) be the monoid of endomorphisms of A. We provide a general approach to the description of the automorphism group of End(A), and some subsemigroups of End(A), provided that A is 1-simple. We show that every automorphism of End(A) is a unique extension of an automorphism of the monoid of endomorphisms of rank at most 1.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2004
ISSN: 0092-7872
Versão do Editor: http://www.tandfonline.com/doi/abs/10.1080/00927870802241204
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
10.pdf214,58 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.